Alert archive / New Mexico / Flash Flood Warnings in 2008

Flash Flood Warning 17, NWS Albuquerque, NM

July 15, 2008Catron County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 15, 2008, 6:07 PM MDT for Catron County, New Mexico. It was in force for 113 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2008, 6:07 PM MDT (00:07 UTC)
Expired
Jul 15, 2008, 8:00 PM MDT
In force
113 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Catron County, NM

The radar

The Albuquerque radar (KABX), 176 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 7:45 PM MDTFLASH FLOODQuemado, NMHOUSE FLOODED IN QUEMADO. REPORT FROM HIGHWAY DEPARTMENT RELAYED VIA CATRON COUNTY SHERIFF DEPARTMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 98 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2008-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 365 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2008-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
365 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
2489 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 160009
FFWABQ
NMC003-160200-
/O.NEW.KABQ.FF.W.0017.080716T0007Z-080716T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MDT TUE JUL 15 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL CATRON COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 800 PM MDT

* AT 604 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 
  MILES SOUTHEAST OF SALT LAKE TO 15 MILES SOUTHEAST OF OMEGA...OR 
  ALONG A LINE EXTENDING FROM 42 MILES SOUTH OF ZUNI PUEBLO TO 23 
  MILES WEST OF DATIL. THE STORMS PRODUCING VERY HEAVY RAIN WERE 
  NEARLY STATIONARY. LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY 
  RAINFALL INCLUDE QUEMADO...ROUTES 36...601 AND A95. FLASH FLOODING 
  IS POSSIBLE IN LARGO AND MANGAS CREEKS.

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

LAT...LON 3455 10858 3415 10802 3400 10833 3442 10887

$$

DPORTER
2 follow-up statements
000 
WGUS75 KABQ 160119 RRA
FFSABQ

FLASH FLOOD STATEMENT...RESENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
712 PM MDT TUE JUL 15 2008

NMC003-160200-
/O.COR.KABQ.FF.W.0017.000000T0000Z-080716T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
712 PM MDT TUE JUL 15 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTH
CENTRAL CATRON COUNTY...

AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF QUEMADO TO 16
MILES SOUTHEAST OF OMEGA...OR ALONG A LINE EXTENDING FROM 46 MILES
NORTH OF RESERVE TO 21 MILES WEST OF DATIL...MOVING WEST AT 3 MPH.

LOCATIONS IMPACTED INCLUDE...
  AREAS BETWEEN SALT LAKE AND QUEMADO...
  LARGO AND MANGAS CREEKS...

RAIN RATES OF ONE TO TWO INCHES PER HOUR ARE LIKELY IN THE WARNED 
AREA THROUGH 745 PM MDT.

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3455 10858 3415 10802 3400 10833 3442 10887

$$

DPORTER
000 
WGUS75 KABQ 160155
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
755 PM MDT TUE JUL 15 2008

NMC003-160215-
/O.EXP.KABQ.FF.W.0017.000000T0000Z-080716T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
755 PM MDT TUE JUL 15 2008

...FLASH FLOOD WARNING WILL EXPIRE AT 800 PM MDT FOR NORTH CENTRAL
CATRON COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE INTENSE 
RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD 
THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE 
THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING 
HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3455 10858 3415 10802 3400 10833 3442 10887

$$

DPORTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:17 PM MDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jul 15, 3:17 PM MDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MDT TUE JUL 15 2008

.DISCUSSION...
MAIN FOCUS CONTINUES TO BE DAILY ROUNDS OF SHOWER AND THUNDERSTORM
ACTIVITY.

CONVECTIVE COMPLEX OVER THE TEXAS PANHANDLE THIS MORNING SENT AN
OUTFLOW BOUNDARY WESTWARD INTO THE EASTERN PLAINS OF NM. BOUNDARY
CURRENTLY SITTING IN THE VICINITY OF SUMNER LAKE UP TOWARD
CLAYTON...WITH 60+ DEWPOINTS SOUTH AND EAST OF THE BOUNDARY...AND 40
AND 50 DEWPOINTS WEST OF THE BOUNDARY. THIS BOUNDARY AND THE TERRAIN
HAS BEEN FOCUS FOR SHOWERS AND THUNDERSTORMS SO FAR THIS AFTERNOON.
LOCALLY HEAVY RAIN WILL CONTINUE TO BE POSSIBLE WITH ANY STORM AS
PRECIPITABLE WATER VALUE ON THE MORNING RAOB WAS 1.26.  LOCALLY
HEAVY RAINS HAVE ALREADY BEEN NOTED NEAR THE SACRAMENTO AND
CAPITAN MOUNTAINS.  WITH WEAK STEERING FLOW ACROSS THE
STATE...STORMS WILL CONTINUE TO BE SLOW MOVING...OR DRIFT SLIGHTLY
TOWARD THE EAST. IN ADDITION...LACK OF CLOUD COVER BY LATE MORNING
ALLOWED TEMPS TO WARM.  THIS COMBINED WITH MOIST ATMOSPHERE HAS
GENERATED CAPE VALUES BETWEEN 1500 AND 2500 J/KG ACROSS THE EASTERN
PLAINS.  COULD SEE A FEW STRONG STORMS BEFORE THE EVENING IS OVER.

UPPER HIGH WILL CONTINUE TO MIGRATE SLOWLY WESTWARD AND ELONGATE
THROUGH THURSDAY.  WEAK DISTURBANCES MAY CONTINUE TO ROUND THE HIGH
DURING THIS PERIOD AND SPARK SHOWER AND THUNDERSTORM DEVELOPMENT...
THOUGH ANY ONE RIPPLE IS HARD TO PINPOINT.  OTHERWISE...TERRAIN WILL
BE THE MAIN DRIVING FACTOR FOR THE NEXT COUPLE OF DAYS AS MOISTURE
RECYCLES AROUND THE HIGH.

BY THE END OF THE WEEK...UPPER HIGH SHOULD BE SITUATED OVER THE
SOUTHWEST CONUS AND EXTENDING NORTHEASTWARD INTO WESTERN NM. A WEAK
COLD FRONT IS STILL ADVERTISED TO MOVE INTO THE NORTHEAST LATE
THURSDAY OR EARLY FRIDAY...AND WILL BE AN ADDITIONAL FOCUS FOR
THUNDERSTORMS. OTHERWISE...WILL STILL SEE DAILY ROUNDS OF SHOWER AND
THUNDERSTORM ACTIVITY THROUGH THE EXTENDED AS ANOTHER SURGE OF MOISTURE
FROM OLD MEXICO POSSIBLY MAKES IT INTO THE STATE.

34

&&

.AVIATION...
LOCALIZED MVFR/IFR CIGS AND VSBYS WILL BE POSSIBLE THROUGH 04Z IN
SHOWERS/THUNDERSTORMS ALONG WITH SFC WIND GUSTS TO AROUND 35 KTS AND
OCNL MOUNTAIN OBSCURATIONS. THUNDERSTORMS SHOULD BECOME ISOLATED BY
06Z WITH MOSTLY AREAS OF LIGHT RAIN THEREAFTER...BUT OCNL MOUNTAIN
OBSCURATIONS WILL PERSIST THROUGH 12Z WEDNESDAY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
UPPER LEVEL HIGH PRESSURE CENTERED GENERALLY SOUTH AND EAST OF NEW
MEXICO WILL MEANDER JUST SLIGHTLY OVER THE NEXT 48 HOURS
SUPPORTING SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WITH
LINGERING OVERNIGHT LIGHT SHOWERS.  THEREFORE...THE PATTERN OF
WETTING RAINS WITH SOME LOCALLY HEAVY AMOUNTS AND EXCELLENT
OVERNIGHT HUMIDITY RECOVERIES WITH LOCALLY POOR TO FAIR
VENTILATION MAINLY ACROSS THE WEST WILL PERSIST THROUGH AT
LEAST THURSDAY. LITTLE CHANGE IN THE WIND AS WELL WITH MAINLY WEST
WINDS FROM THE CENTRAL MOUNTAINS WESTWARD AND SOUTHEAST TO SOUTH
FLOW ACROSS THE EAST AND OCCASIONAL GUSTY THUNDERSTORM OUTFLOWS ALL
AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  62  90  62  91 /  30  30  30  20
GALLUP..........................  58  84  56  86 /  30  30  20  20
GRANTS..........................  57  83  55  87 /  30  40  20  20
GLENWOOD........................  60  85  60  90 /  30  40  30  30
CHAMA...........................  42  79  44  80 /  40  40  30  30
LOS ALAMOS......................  54  83  54  84 /  40  30  30  30
RED RIVER.......................  40  75  44  75 /  30  40  30  40
TAOS............................  53  84  53  86 /  30  30  30  30
SANTA FE........................  60  83  59  86 /  40  40  30  30
SANTA FE AIRPORT................  58  86  58  88 /  30  30  30  30
ESPANOLA........................  57  89  57  90 /  30  30  20  20
ALBUQUERQUE HEIGHTS.............  67  88  67  90 /  30  30  30  20
ALBUQUERQUE VALLEY..............  65  89  64  91 /  30  30  30  20
ALBUQUERQUE FOOTHILLS...........  62  85  63  88 /  40  30  30  20
ALBUQUERQUE WEST MESA...........  65  89  66  91 /  30  30  30  20
SOCORRO.........................  63  87  62  90 /  30  30  30  30
SANDIA PARK/CEDAR CREST.........  51  81  51  81 /  40  40  30  30
MORIARTY/ESTANCIA...............  57  84  56  87 /  40  40  30  40
CARRIZOZO.......................  60  86  60  88 /  40  40  30  40
RUIDOSO.........................  55  78  54  78 /  40  40  40  40
RATON...........................  55  86  55  85 /  30  30  30  30
LAS VEGAS.......................  55  83  55  83 /  40  30  40  40
ROY.............................  60  85  60  85 /  30  30  30  30
CLAYTON.........................  62  88  63  88 /  30  20  20  20
SANTA ROSA......................  62  88  61  91 /  40  30  30  30
TUCUMCARI.......................  67  91  67  92 /  30  30  20  20
FORT SUMNER.....................  66  90  66  89 /  40  30  30  30
CLOVIS..........................  66  87  65  88 /  40  30  30  30
PORTALES........................  66  87  66  88 /  40  30  30  30
ROSWELL.........................  69  93  70  92 /  40  30  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

34/99
Hazardous weather outlook, Jul 15, 4:02 PM MDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
402 PM MDT TUE JUL 15 2008

NMZ001>021-026-161200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
402 PM MDT TUE JUL 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG AND A FEW SEVERE STORMS CONTAINING LARGE HAIL AND DAMAGING
WINDS ARE POSSIBLE THROUGH THIS EVENING ACROSS EASTERN NEW MEXICO.
IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY
THUNDERSTORM ACROSS NORTHERN AND CENTRAL NEW MEXICO WHICH COULD
LEAD TO LOCALIZED AREA OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAVY RAINFALL IS POSSIBLE WEDNESDAY AND THURSDAY ACROSS MUCH OF
NORTHERN AND CENTRAL NEW MEXICO. HEAVY RAIN MAY LEAD TO LOCALIZED
AREAS OF FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THIS EVENING ACROSS
EASTERN NEW MEXICO. SPOTTERS ARE ASKED TO CONTACT LOCAL LAW
ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT SEVERE
WEATHER OR FLASH FLOODING.

34

In the hours before

Special weather statement, Jul 15, 2:25 PM MDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
225 PM MDT TUE JUL 15 2008

NMZ019-152100-
CHAVES COUNTY PLAINS-
225 PM MDT TUE JUL 15 2008

...STRONG THUNDERSTORM MOVING OVER NORTHEAST CHAVES COUNTY...

AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES NORTHWEST OF ELKINS.
MOVEMENT WAS EAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHEASTERN CHAVES
COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

40
Special weather statement, Jul 15, 2:28 PM MDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
228 PM MDT TUE JUL 15 2008

NMZ005-007-152100-
FAR NORTHEAST PLAINS-NORTHEAST HIGHLANDS-
228 PM MDT TUE JUL 15 2008

...STRONG THUNDERSTORM MOVING OVER NORTHWEST UNION COUNTY...

AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES NORTHEAST OF DES MOINES.
MOVEMENT WAS EAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE FOLSOM.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

40
Special weather statement, Jul 15, 3:17 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MDT TUE JUL 15 2008

NMZ020-152145-
ROOSEVELT COUNTY-
317 PM MDT TUE JUL 15 2008

...STRONG THUNDERSTORM MOVING OVER SOUTHWEST CHAVES COUNTY...

AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 12 MILES SOUTHEAST OF ELIDA.
MOVEMENT WAS EAST TO NORTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE PEP.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

40
Special weather statement, Jul 15, 4:31 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
431 PM MDT TUE JUL 15 2008

NMZ020-021-152300-
CURRY COUNTY-ROOSEVELT COUNTY-
431 PM MDT TUE JUL 15 2008

...STRONG THUNDERSTORM MOVING OVER SOUTH CENTRAL CURRY COUNTY...

AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SAINT VRAIN. MOVEMENT WAS
EAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANNON AFB...MELROSE...
PORTAIR AND RANCHVALE.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

40
Special weather statement, Jul 15, 5:35 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
535 PM MDT TUE JUL 15 2008

NMZ013-160000-
QUAY COUNTY-
535 PM MDT TUE JUL 15 2008

...STRONG THUNDERSTORM MOVING OVER CENTRAL QUAY COUNTY...

AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SAN JON. MOVEMENT WAS
NORTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL QUAY
COUNTY.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

40
Local storm report, Jul 15, 5:37 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 PM MDT TUE JUL 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             CAPULIN                 36.74N 103.99W
07/15/2008  E0.88 INCH       UNION              NM   PARK/FOREST SRVC

&&

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 6:16 PM MDTAreal Flood AdvisoryABQCibola, McKinley119 min
Jul 15, 6:24 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Jul 15, 6:24 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Jul 15, 6:28 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Jul 15, 6:34 PM MDTAreal Flood AdvisoryABQHarding, Mora, Taos116 min
Jul 15, 6:58 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jul 15, 7:29 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Jul 15, 7:40 PM MDTFlash Flood WarningABQMora2 hr
Jul 15, 8:27 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jul 15, 8:37 PM MDTAreal Flood AdvisoryABQMora, San Miguel113 min
Jul 15, 8:58 PM MDTAreal Flood WarningABQCatron3 hr
Jul 15, 9:12 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 15, 9:29 PM MDTAreal Flood AdvisoryABQSanta Fe61 min
Jul 15, 9:45 PM MDTAreal Flood AdvisoryABQMora, San Miguel90 min
Jul 15, 9:56 PM MDTFlash Flood WarningABQSan Miguel, Santa Fe2 hr
Jul 15, 10:30 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe90 min
Jul 16, 12:48 PM MDTAreal Flood AdvisoryABQChaves117 min
Jul 16, 12:57 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 16, 1:45 PM MDTFlash Flood WarningABQLincoln3 hr
Jul 16, 2:44 PM MDTAreal Flood AdvisoryABQChaves2 hr
Jul 16, 3:01 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jul 16, 3:10 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe, Taos2 hr
Jul 16, 3:13 PM MDTAreal Flood AdvisoryABQColfax2 hr
Jul 16, 3:17 PM MDTAreal Flood AdvisoryABQTorrance118 min
Jul 16, 4:25 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Torrance110 min
Jul 16, 4:34 PM MDTAreal Flood AdvisoryABQSanta Fe116 min
Jul 16, 4:36 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro114 min
Jul 16, 4:47 PM MDTAreal Flood AdvisoryABQColfax, Union118 min
Jul 16, 5:05 PM MDTAreal Flood AdvisoryABQLincoln115 min
Jul 16, 5:55 PM MDTAreal Flood AdvisoryABQCatron, Socorro110 min

Nearby

Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.